# SDR UALA2010092003472

- Difficulty date: September 17, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 36,003 hours, 4,392 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774421
- Condition: Dislodged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT DOOR COMPLETE ESCAPE SLIDE PACK ASSY FELL OUT OF HSG TO THE GROUND AFTER DOOR OPENING.  PACK DID NOT DEPLOY.  OBSERVED GIRT BAR STILL ATTACHED TO UNDEPLOYED PACK AFTER FALL AND DOOR OPENING ASSIST BOTTLE DISCHARGED.  BLOCKED SEAT ROWS 36 TO 43 AND ALSO BLANKED EXIT SIGNS IAW MEL 5211H REQUIREMENTS. REPLACED SLIDE PACK AND RESERVOIR AND OPS CHECKED. ALL CHECK NORMAL.
